# SDR ASAA2023080544412

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,296 hours, 15,438 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILUMINATES ON RECALL CANCELS WITH PUSH OF MASTER CAUTION. GROUNDED - YES. (RESOLVED ON W/O: 1963714 TASKCARD: N/R-00008 ) FOUND EXTREEMLY DIRTY TEMP SENSORS ON FD & FWD CABIN SENSORS. CLEANED SENSORS & C/W AMM 21-51-10-000-801, OPS CHECK OF LH & RH PACK, OPS NORMAL & TEMPS INDICATE ACCURATE. NO FAULTS ON RECALL DURING TESTS. TEMPS TO FULL HOT & COLD OPERATE NORMAL. THIS CLEARS MEL 21-19G & C/N 05041519. PLACARDS REMOVED. SEAMC SCOTT NOTIFIED.
